# SDR CA960123004

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 8010 · Engine Cranking
- Part: Starter Relay
- Part number: 2520M
- Condition: Corrosion
- Location: Star/ Generator
- Part time: 953 hours
- Stage of operation: TX
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

(CAN)PRIOR TO FIRST FLIGHT OF THE DAY, BOTH ENGINES WERE STARTED AND #1 GENERATOR WOULD NOT COME ON LINE AND THE #2 START LIGHT WAS ILLUMINATING INTERMITTENTLY AND DIMLY. #2 STARTER RELAY WAS REPLACED AND  ALL PROBLEMS WERE RECTIFIED. MOISTURE AND CORROSION WERE FOUND INSIDE EVEN THOUGH THE ELECTRICAL BOX WAS DRY.
